Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Bergman projection of $ L\sp \infty$ in tubes over cones of real, symmetric, positive-definite matrices


Author: David Békollé
Journal: Trans. Amer. Math. Soc. 296 (1986), 621-639
MSC: Primary 32M15; Secondary 46E99, 47B38
MathSciNet review: 846600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine a defining kernel for the Bergman projection of $ {L^\infty }$ in tubes over cones of real, symmetric, positive-definite matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15, 46E99, 47B38

Retrieve articles in all journals with MSC: 32M15, 46E99, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0846600-3
PII: S 0002-9947(1986)0846600-3
Keywords: Bergman space, Bloch space, Bergman projection, Riemann-Liouville differential operator
Article copyright: © Copyright 1986 American Mathematical Society